Hi there hope your arm feels better? did you go into the unit yesterday. I have posted about sore arms before as I had two fec chemos through my L arm but it started hurting week after the second FEC but they then recommended I had a PICC line - didnt want one but to start with but so glad I did as I still cant straighten my L arm properly. If I had the choice again Id have a PICC line put in from the start and it made chemo and blood tests musch more easy. Its out now and that arm has been fine but arm I had chemo in still feels tight and cant straighten it. Hope its getting better, take care xx
Same thing happened to my arm, couldn't straighten it out, really sore and I found it stopped me being able to do things. Not much sympathy from chemo nurses - its normal, it'll go eventually.
I then had a hickman line fitted after the 3rd chemo so nothing goes in my arm at all. Arm has completely recovered its straightness but still sore to touch. So they do get better.
I had FEC and my forearms hurt throught most of my chemo and was worse if I stretched my arms out. The nurse said it was vein irritation and was normal. Its now a month since I finished and the pain has just about gone. However, down the inside of my left arm is a line, and if you rub your finger down it feels like one of the veins has gone hard underneath.
Have now started Aromasin and have constant joint pain, espcially in my fingers. Just seem to go from one ache and pain to another.
Thank you Carolyn, I'm feeling so much more reassured, which is exactly what I was after 🙂
I know that they say to call if you've got any concerns and I'm sure I would if I was really worried, but I could spend all day chatting to them about my little queries.
I also had irritation in the veins with epirubicin. Sometimes were worse than others. Always felt tender around the elbow area for some reason. Good luck with all the rest of your chemos.
Thanks Evie, I really appreciate your reply.
I've got to go to the hospital tomorrow for a wig appointment, so I might pop into the unit and return some brochures and mention it in passing.
Glad to hear you've finished your chemo, can't wait to get there!
Yeah i had that after number 4 FEC. The vein looked raised and red and i had a little rash. I watched the vein turn a funny colour then rung the unit in a flap and went in. The unit said it was normal and that it woud probably happen everytime as the E in fec had irritated my vein. If i am honest its still a bit sore and i finished chemo in september.
Worth calling them tho as it can be a sign of plebitis which is an infection you dont want or need on chemo.
I had my first course of FEC last wednesday and it all went pretty well really. My vein was a bit put off by the epirubicin but it went in, just a bit more slowly than usual.
I'm feeling pretty good all in all but my arm is really sore. It started off at the wrist area and has moved up past my inner elbow now. It's really tender to touch and hurts when I try to straighten it out.
I know I should really just call up the chemo unit to check, but I don't want to come across as a wuss. Is this sort of thing just par for the course. It's not agony or anything, just worrying me a bit. Has anyone had the same kind of thing?